# SDR IPXA2013121801078

- Difficulty date: December 13, 2013
- Submitted: December 18, 2013
- Operation: Air carrier
- Aircraft: N424UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25369
- System (JASC): 2560 · Emergency Equipment
- Part: Bolt
- Condition: Loose
- Location: Escape Device
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  EMERGENCY ESCAPE DEVICES HAS BOLTS LOOSE ON ANCHORS.  SECURED ANCHORS ON DEVICES, REF MM 25-61-02-2.  DEVICES SECURED AND STRAPPED.
